Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Rashes for weeks. On neck, oval. What is it with red dots?

I have had this rash for about a week or two now and it just started as this weird oval brown ring on my neck then started getting red raised bumps all over that looked like bug bites then it started to spread and go away...etc. Then now today i woke up and it has seem to gotten way out of control. the red dots tend too like peel like a sunburn but only from the center of the red dots
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there. It does appear that you have a 'reaction pattern' of the skin to some sort of virus (upper respiratory or common cold virus) called pityriasis rosea. while this rash may last from 3-6 weeks & resolve by itself, am assuming you would want to be rid of it asap so please do visit your nearest dermatologist. It is nothing to be alarmed about & actually quite a simple albeit pesky condition to treat. All will be well soon. Cheers & good luck! P.S..a local emollient may help.
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor